# SDR 96ZZZM22

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, E

## Discrepancy

DURING TAKEOFF ROLL AT BUF, A VIBRATION WAS NOTED IN THE NR 3 ENGINE.  THE TAKEOFF ROLL WAS REJECTED AT 60 KNOTS.  THE ENGINE WAS SHUTDOWN AND AIRCRAFT TAXIED BACK TO RAMP WITHOUT INCIDENT.  FOUND EXTENSIVE DAMAGE TO THE C-1 FAN BLADES.  REPLACED ENGINE.
